# SDR SWIA202158575

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 375-485 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LBL9 SEAT TRACK HAS CORROSION BETWEEN FS375 AND FS485.     (C-CHECK RO 5/25/2021)    REMOVED AND REPLACED 1 EA NEW SEAT TRACK PN SH670-32249-3 PER CRJ 900 AMM 53-00-49-400-801   (CONFIG A07). AND TOOL USING IS  C-ID :TUC7824 CAL 21-DEC-20 DUE 31-DEC-21.
